# SDR UIEA2019072504851

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,368 hours, 23,010 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXTERIOR LAMP INOP.( FOUND WIRE BETWEEN LIGHT ASSY, L393 AND CONNECTOR D01122 OPEN. REMOVED CEILING AND WALL PANELS AT R/H STA: 425. FOUND WIRES DISCONNECTED AT CONNECTOR D06324J, SECURED AND CONNECTED CONNECTOR D06324J. INSTALLED CEILING AND WALL PANELS AT R/H STA: 425 IAW AMM 25-14-01, AND 25-15 01, WDM 33-51-21, AND SWPM 20-60-00. PERFORMED OPS CHECK IAW AMM 33-51-06, OPS CHECK NORMAL. )
